# SDR 04FDEA00521

- Difficulty date: February 25, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,899 hours, 41,466 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED AT BS 990 STR 28 LT.   FOUND CORROSION ON STRINGER AT BS 990, STR 28 LT TO BE OUT OF LIMITS PER SRM 53-10-  1.    REPAIRED STRINGER IAW SRM 53-10-3.
